×

zbMATH — the first resource for mathematics

Some nonlinear statistical problems of a Poisson process. (English) Zbl 0499.62074
MSC:
62M05 Markov processes: estimation; hidden Markov models
62M99 Inference from stochastic processes
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] O. Aalen: Nonparametric inference for a family of counting processes. Ann. Statist. 4 (1978), 701-727. · Zbl 0389.62025
[2] C. L. Chiang: Introduction to Stochastic Processes in Biostatistics. Wiley, New York 1968. · Zbl 0172.45003
[3] J. Grandell: Doubly Stochastic Poisson Processes. Springer - Verlag, Berlin 1976. · Zbl 0339.60053
[4] J. Kerstan K. Matthes J. Mecke: Unbegrenzt teilbare Punktprozesse. Akademie - Verlag, Berlin 1974. · Zbl 0287.60057
[5] J. Neveu: Processus Aléatoires Gaussiens. Les Presses de l’Université de Montréal, Montréal 1968. · Zbl 0192.54701
[6] E. Parzen: Time Series Analysis Papers. Holden-Day, San Francisco 1967. · Zbl 0171.39602
[7] J. L. Soler: Contribution á l’étude des structures statistiques infinidimensionnelles. Thèse, Grenoble 1978.
[8] F. Štulajter: RKHS Approach to nonlinear estimation of random variables. Transaction of the Eighth Prague Conference, Vol. B, Academia, Prague 1978, 239-246.
[9] F. Štulajter: Nonlinear estimators of polynomials in mean values of a Gaussian stochastic process. Kybernetika 14 (1978), 3, 206-220.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.